# SDR VJ9800471

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 5910130387N1
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEE CHORD HAS TONG CUT OFF AND CORROSION AT STA 996, L30.  REMOVED TEE CHORD AT FS 996, L23L-29R, DRILLED DEBURRED, ALODINED, PRIMED AND INSTALLED NEW TEE CHORD IAW DC9 SRM 53-03, FIG 37A, SB 53-232.
